# SDR UALA2011030301042

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,539 hours, 11,244 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 646
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG MAIN BATTERY CHARGER.  REPLACED DEFECTIVE MAIN BATTERY.  OP ARE NORMAL.
